Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

5 year old having 104 fever, reduces only when medicines taken. Complains of stomach pain, bad cough. What to do ?

Hi I have a five year old I took her to the hospital two days ago as she had a fever of 104 that i couldn t get down they checked her urine and found blood so said she had a urine tract infection told me to give her two types of paracetamol and anti biotics her fever continues throughout the day to spike when medicine has worn off but is complaining of achy stomach also has a very bad chesty cough which keeps her awake coughing all night not sure what I should do
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello there,
UTI will take around 5 -7 days to improve and pain in stomach may well be because of this or may be stress or drug induced gastritis.
for this you can give antacid sos and try to give paracetamol after some snacks or meals.
fever should respond in another 2 to 3 days as the UTI subsides.

regarding cough please get consultation of your pediatrician to assess the chest for any signs of congestion or chest infection and if it requires treatment, may be the pain in stomach and fever is because of this chest infection. the cough more during night points to some congestion in the chest, and it has to be assessed physically only for any treatment.

wish rapid recovery to your child

Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor